Loading [MathJax]/jax/output/HTML-CSS/jax.js
Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Ukrains’kyi Matematychnyi Zhurnal
Current
Archives
Submissions
Major topics of interest
About
About Journal
Editorial Team
Contacts
Search
Register
Login
Home
/
Archives
/
Vol. 48 No. 1 (1996)
Vol. 48 No. 1 (1996)
Published:
25.01.1996
Research articles
Оценка рассчетных воздействий в параболических системах.
L
2
-подход
B. V. Bondarev
3-12
PDF (Russian)
Springer
On the solvability of the dirichlet problem for elliptic nondivergent equations of the second order in a domain with conical point
M. V. Borsuk
13-24
PDF (Ukrainian)
Springer
General páley problem
Ya. V. Kondratyuk, A. A. Kondratyuk, S. I. Tarasyuk
25-34
PDF (Ukrainian)
Springer
Asymptotic representation of the perron root of a matrix-valued stochastic evolution
Ya. I. Yeleyko, V. M. Shurenkov
35-43
PDF (Ukrainian)
Springer
Random permanents of mixed sample matrices
E. Yu. Kaneva, V. S. Korolyuk
44-49
PDF (Russian)
Springer
Asymptotics of locally constrained control in optimal parabolic problems
V. E. Kapustyan
50-56
PDF (Russian)
Springer
The Hille-Yosida theorem for resolvent operators of multiparameter semigroups
A. S. Lavrent'ev, Yu. S. Mishura
57-65
PDF (Russian)
Springer
Multipoint problem for typeless factorized differential operators
B. I. Ptashnik, L. P. Sylyuha
66-79
PDF (Russian)
Springer
Approximation of classes of functions of many variables by their orthogonal projections onto subspaces of trigonometric polynomials
A. S. Romanyuk
80-89
PDF (Russian)
Springer
Some remarks concerning the convergence of the numerical-analytic method of successive approximations
J. Meszaros, M. I. Ronto
90-95
PDF (Russian)
Springer
Asymptotics of the system of solutions of a general differential equation with parameter
V. S. Rykhlov
96-108
PDF (Russian)
Springer
On linear systems with quasiperiodic coefficients and bounded solutions
V. I. Tkachenko
109-115
PDF (Ukrainian)
Springer
On the eigenvalues of the fredholm operator
M. M. Sheremeta
116-123
PDF (Ukrainian)
Springer
Short communications
On the uniqueness of a solution of the fourier problem for a system of sobolev-gal’pern type
M. O. Вas, S. P. Lavrenyuk
124-128
PDF (Ukrainian)
Springer
Separation of variables in linear extensions of dynamical systems on tori
O. A. Burilko
129-132
PDF (Ukrainian)
Springer
Exact values of widths for certain functional classes
S. B. Vakarchuk
133-135
PDF (Ukrainian)
Springer
On the smoothness of bounded invariant manifolds of linear inhomogeneous extensions of dynamical systems
I. M. Hrod
136-139
PDF (Ukrainian)
Springer
On periodic solutions of difference equations with continuous argument
G. P. Pelyukh
140-145
PDF (Russian)
Springer
Language
English
Українська
Information
For Readers
For Authors
For Librarians